# SDR QXEA2024120500301

- Difficulty date: November 19, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON FUSELAGE FASTENER FR85-86 STGR3L. LIGHTNING STRIKE DAMAGE ON FUSELAGE FASTENER FR85-86 STGR3L FOUND TO BE ON FASTENER ONLY. INSTALLED NEW FASTENER REF SRM 53-00-00-01-04.
